# SDR NWAA071096315

- Difficulty date: March 18, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 23,744 hours, 3,014 cycles
- Engine: Pwa PW4056
- Engine time: 66,260 hours, 8,227 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: J, A

## Discrepancy

DURING CRUISE, AT FL330, NR 2 ENGINE FLAMED OUT.  FLIGHT CREW DECLARED AN EMERGENCY, DUMPED 30,000 POUNDS OF FUEL AND RETURNED TO NRT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND METAL CONTAMINATION IN THE OIL FILTER AND ON THE CHIP DETECTORS.  REMOVED AND REPLACED THE NR 2 ENGINE, TESTED AND RETURNED TO SERVICE.
